Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

How can I get rid of these hair follicles from waxing and plucking on my tummy and bikini line ?

I have many scars that look like hair follicles from waxing and plucking on my inner thighs, tummy, and bikini line. I ve used BioOil, Cocoa Butter, and alpha hydroxy lotion to get rid of them but nothing helps. What is the easiest, simplest, and cheapest (because I am 17 with no money for expensive surgeries or anything) way to get rid of them?
Asked On : Sat, 4 Jun 2011
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HealthcareMagic
The many scars left are the hair follicles and they have come as a result of waxing.No lotion will help ;the reason is that the follicles will be containing small hairs in it so if they do not open on their then you will have to force them open and it is like even if you scratch it the pore will open and the hair will come out.If not you will have to wait till the hair comes out.
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor